Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 6, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 11, 2023, 1:03 AM CDT for Deaf Smith County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2023, 1:03 AM CDT (06:03 UTC)
- Expired
- May 11, 2023, 1:27 AM CDT
- In force
- 24 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Deaf Smith County, TX
The radar
The Cannon AFB radar (KFDX), 89 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 467 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 2363 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
182
WFUS54 KAMA 110603
TORAMA
TXC117-110645-
/O.NEW.KAMA.TO.W.0006.230511T0603Z-230511T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
103 AM CDT Thu May 11 2023
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Central Deaf Smith County in the Panhandle of Texas...
* Until 145 AM CDT.
* At 102 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Bootleg, or 11 miles north of Friona, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Simms and Bootleg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3475 10290 3476 10293 3515 10272 3517 10226
3475 10249
TIME...MOT...LOC 0602Z 207DEG 35KT 3480 10279
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
LFM2 follow-up statements
532
WWUS54 KAMA 110615
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
115 AM CDT Thu May 11 2023
TXC117-110645-
/O.CON.KAMA.TO.W.0006.000000T0000Z-230511T0645Z/
Deaf Smith TX-
115 AM CDT Thu May 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR CENTRAL
DEAF SMITH COUNTY...
At 114 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Simms, or 15 miles west of Hereford,
moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3475 10275 3494 10280 3515 10268 3517 10226
3475 10249
TIME...MOT...LOC 0614Z 213DEG 36KT 3490 10265
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00IN
$$
LFM276
WWUS54 KAMA 110627
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
127 AM CDT Thu May 11 2023
TXC117-110637-
/O.CAN.KAMA.TO.W.0006.000000T0000Z-230511T0645Z/
Deaf Smith TX-
127 AM CDT Thu May 11 2023
...THE TORNADO WARNING FOR CENTRAL DEAF SMITH COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3475 10275 3494 10280 3515 10268 3517 10226
3475 10249
TIME...MOT...LOC 0625Z 207DEG 35KT 3501 10258
$$
LFMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 7:09 PM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 10, 7:09 PM CDT, 5 hours 54 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 709 PM CDT Wed May 10 2023 ...New AVIATION... .MESOSCALE UPDATE FOR WIND, HAIL, AND A LOW TORNADO THREAT FOR THIS AFTERNOON THROUGH TONIGHT... Issued at 241 PM CDT Wed May 10 2023 * Synoptic Overview: The latest 10/18z RAP H500 analysis shows a negatively tilted trough located over the Desert Southwest and is continuing to move east/northeast early this afternoon. Out ahead of this feature, southerly winds continue to advect theta-e at H700 across mainly an axis along west TX and east NM. This can be seen in the mid level water vapor satellite band and with some cumulus clouds developing across northeastern NM. Moisture return would be greater across the area if low pressure was not located to our southeast along with ongoing convection in east and southeast TX. A subtle weak shortwave out ahead of the main low pressure system is moving across north central NM early this afternoon. Current expectation is that this weak disturbance will aid in convective initiation across far northeastern NM, as already seen by a thunderstorm developing across the higher terrain in NM. The main event so to speak, is expected to be during the late evening into the overnight hours as the main upper level wave approaches the Panhandles and provides stronger PVA. This may generate a secondary round of thunderstorms, some of which could be severe, during the overnight hours and could continue into early Thursday morning. * Mesoscale: Latest 18z surface analysis shows dew points are continuing to slowly decrease across the Southern High Plains as daytime mixing is bringing down drier air from aloft to the surface. A surface dry line continues to sharpen across eastern NM and is expected to be the surface lifting mechanism to get convection started this afternoon. This is already apparent as of 1845z, with a shower/storm beginning to develop south of Raton, NM. The 10/18z RAP mesoanalysis shows that there may be a small area along the dry line that is uncapped at this time, with MLCAPE around 1000 J/kg. This is located in the vicinity of where the initial storm is beginning to develop. CIN will continue to decrease through the daytime hours, but surface moisture will also decrease which will lead to lower CAPE values. Given the weak upper level flow aloft, any storms that form during the afternoon into the early evening hours are not expected to be fast moving. With that being said, effective shear will be quite weak and may inhibit some of the severe weather threat. As thunderstorms move into the western Panhandles later this afternoon, the more aggressive models suggest that 1000-1500 J/kg of MLCAPE may remain over the area along with slowly increasing effective shear as southerly H850 winds increase to near 30 kts. The better chance of storms being surface based looks to be in the northwest based on the more aggressive soundings from models that have a higher moisture bias. This initial round of storms, which looks to become linear based on CAMs and the relatively marginal shear, may continue across the west and potentially the central Panhandles til midnight. A secondary line of linear storms may develop over portions of west TX as the main upper level wave comes across during the overnight hours. The first round of convection may hinder how far north this secondary line is able to develop as portions of the Panhandles could be worked over and may limit further thunderstorm development. In any case, low level moisture will be on the increase and surface dew points may approach the mid to upper 50s, with low 60s further east. As moisture increases throughout the column, long skinny CAPE profiles look possible with CAPE values around 1000 J/kg. Cannot rule out some of these storms potentially becoming surface based, which would lead to a low end tornado threat given the long low level forecast hodographs. A QLCS may develop as 0-3km shear values are near 30 kts along and behind where the line is forecast to develop. Several CAMs are depicting that this scenario is possible and a brief tornado spin-up looks plausible during the overnight hours. Will need to continue to monitor the potential for this threat, especially since it is during the overnight period. * Threats: The main threats with any severe thunderstorms this afternoon through this evening will be large hail (up to ping pong ball) and damaging wind gusts (up to 65 mph). Given the lack of moisture this afternoon, especially across the west, CAPE values combined with weak shear are not overly supportive of a very large hail threat. Even though moisture and shear will increase through the overnight hours, as mentioned above, long skinny CAPE profiles are possible and are not the most supportive of very large hail. Storms are expected to become mainly elevated after sunset tonight as we lose daytime heating and capping in the low levels becomes prevalent. This will decrease the damaging wind threat, but if a QLCS is able to form, some gusty winds could mix down to the surface. The low end tornado threat is highly conditional and will depend upon the low to mid levels cooling as the upper level wave approaches the Panhandles. Cannot rule out a quick spin-up or two during the overnight hours. Will need to carefully monitor the trends through the overnight hours. * Timing & Location: Two rounds of thunderstorms are expected over the next 12 to 18 hours. The first round is forecast to move in across the western Panhandles around 5 to 7 PM Central. A line of storms may move across portions of the western Panhandles through early evening. A secondary round of thunderstorms may develop across portions of west TX during the overnight hours (around 11 PM through 1 AM) and is expected to trek east. The highest chance at seeing these storms overnight would be across the central and/or southern TX Panhandle. These storms are expected to be east of the area near sunrise on Thursday. Muscha && .SHORT TERM ... (This evening through Thursday night) Issued at 241 PM CDT Wed May 10 2023 For the severe weather threat this afternoon through early Thursday morning, refer to the Mesoscale Discussion above. As this event gets going later this afternoon/evening, the best chance for initial storms would be in the NW TX and OK Panhandle, but confidence is low on storms being that far east from 21-00z. For this reason, have slightly lowered and trimmed back NBM POPs for that time frame. Otherwise NBM POPs looked reasonable for tonight and were left in as they were. Some ongoing storms may linger in the east/northeast combined Panhandles Thursday morning into the afternoon but should generally exit the CWA by 18z so have lowered and confined POPs to the northeast OK Panhandle after 18z. Low clouds associated with tonight's system as well as breezy southeast winds will limit radiational cooling overnight and keep low temperatures Thursday morning in the 50s across the area. As the upper level disturbance moves east, the pressure gradient will tighten from a sfc low and increase winds out of the southwest. Drier air will set in from west to east as these downsloping winds and clear skies help most of the area warm into the 80s. A cold front will move in behind the sfc trough Thursday night as it moves east, bringing cooler temps and northwest winds to the Panhandles. As a result, lows will dip to the mid 40s in the NW to low 50s in the SE. Harrel && .LONG TERM ... (Friday through next Tuesday) Issued at 241 PM CDT Wed May 10 2023 Friday will be a transition day as the first disturbance moves away from the area and the next disturbance approaches. This should result in a mostly non-eventful day as a cool front moves through during the daytime period. Chances for thunderstorms will be on the increase Friday night into Saturday as moisture attempts to surge back into the area ahead of a sub- tropical disturbance. The question with this concerns how far south the aforementioned front advances before it stalls. If it stalls further south (say in Lubbock's area), storms will be less likely in the area until Saturday morning. If it stalls further north, then storms would be possible (a few severe given CAPE and marginal shear also possible) in the southern zones by Friday evening. Right now only about 20 to 30 percent of the total NBM membership is showing more than 400 J/kg before midnight, and only about 10 to 15% show 1000 J/kg or more which suggests the front may slip too far south. Beyond Friday night through early next week, the 500mb disturbance advances from the Big Bend region of Texas almost due north in a weak flow regime (very reminiscent of mid to late Summer). There are differences in exactly where the low will track, but most ensemble members bring it right across the combined Panhandles, if not slightly west which puts the area in really good shape for persistent moisture advection over a long period and synoptic lift (along with theta-E advection / isentropic ascent). The deterministic GFS brings the wave slightly east which is not as favorable as it brings down drier air from the north, especially for our western zones. The good news is that the GFS is an outlier, even to its own ensemble suite. The GEFS mean 24 hour QPF ending Sunday morning paints a 50% to 80% chance for 1/2" across all but part the northwest zones (which are more around 20% to 40%). PWAT values may approach daily max values with ensemble means suggesting periods over 200% of normal, and with the weak flow aloft storms may be slow moving and thus a flood/flash flood risk will exist. The models continue to pump moisture into the area early next week on the backside of the system, so solid chances for rain continue at least through Monday. When it's all said and done, a good chunk of the area may see well over 1 inch of rainfall this weekend into next week (as long the the GFS doesn't verify). Ward && .AVIATION... (00Z TAFS) Issued at 648 PM CDT Wed May 10 2023 For the 00Z TAFs, an upper level storm system will impact the forecast area tonight and will bring a threat for showers and thunderstorms to the terminal sites. KDHT will likely be affected by showers and storms this evening, followed by KGUY and KAMA late tonight. All precipitation should be east of the TAF sites by around 10Z Thursday. A brief period of MVFR cigs is expected to develop at KGUY and KAMA late tonight into Thursday. Southwest winds will then increase and become gusty at the terminal sites by around mid to late Thursday morning and continue through Thursday afternoon. 02 && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 57 85 52 87 / 50 10 0 0 Beaver OK 59 84 52 86 / 30 50 10 0 Boise City OK 52 79 46 80 / 70 20 0 0 Borger TX 60 88 54 90 / 50 10 0 0 Boys Ranch TX 57 86 50 89 / 50 10 0 0 Canyon TX 55 84 51 89 / 60 10 0 0 Clarendon TX 59 85 54 89 / 50 20 0 10 Dalhart TX 51 81 45 83 / 60 10 0 0 Guymon OK 57 83 50 84 / 60 20 0 0 Hereford TX 53 85 49 89 / 50 0 0 0 Lipscomb TX 58 85 52 89 / 20 40 0 0 Pampa TX 58 85 53 87 / 40 10 0 0 Shamrock TX 59 86 54 90 / 30 30 0 10 Wellington TX 60 87 54 90 / 40 30 0 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...38 LONG TERM....07 AVIATION...02
Hazardous weather outlook, May 10, 11:18 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 1118 PM CDT Wed May 10 2023 OKZ001>003-TXZ001>020-317-111100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 1118 PM CDT Wed May 10 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Rest of Tonight. Thunderstorms will continue across the combined Panhandles the rest of tonight. A few storms may become strong to severe, with large hail and damaging winds the primary hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 6 PM this evening.
In the hours before
Local storm report, May 10, 10:02 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1002 PM CDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST 3 SW DALHART 36.02N 102.55W
05/10/2023 M61 MPH HARTLEY TX ASOS
&&
CRLocal storm report, May 10, 10:26 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL 4 SW VEGA 35.21N 102.48W
05/10/2023 M1.00 INCH OLDHAM TX TRAINED SPOTTER
&&
CRSpecial weather statement, May 10, 11:02 PM CDT, 2 hours 1 minute before
Special Weather Statement National Weather Service Amarillo TX 1102 PM CDT Wed May 10 2023 TXZ001-006-110430- Hartley TX-Dallam TX- 1102 PM CDT Wed May 10 2023 ...A strong thunderstorm will impact portions of central Dallam and northwestern Hartley Counties through 1130 PM CDT... At 1102 PM CDT, Doppler radar was tracking a strong thunderstorm 13 miles west of Dalhart, moving north at 45 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Ware. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3588 10266 3594 10286 3643 10271 3634 10239 TIME...MOT...LOC 0402Z 199DEG 40KT 3599 10273 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH LFM
Special weather statement, May 10, 11:04 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1104 PM CDT Wed May 10 2023
TXZ006-011-110430-
Hartley TX-Oldham TX-
1104 PM CDT Wed May 10 2023
...A strong thunderstorm will impact portions of central Oldham and
south central Hartley Counties through 1130 PM CDT...
At 1104 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Adrian, or 20 miles west of Vega, moving north at 45
mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Adrian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3572 10277 3563 10240 3519 10261 3518 10273
3527 10299
TIME...MOT...LOC 0404Z 199DEG 40KT 3528 10279
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
LFMSpecial weather statement, May 11, 12:51 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1251 AM CDT Thu May 11 2023
TXZ007-011-012-110615-
Potter TX-Moore TX-Oldham TX-
1251 AM CDT Thu May 11 2023
...Strong thunderstorms will impact portions of northeastern Oldham,
northwestern Potter and Moore Counties through 115 AM CDT...
At 1251 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Dumas to Four Way to 8 miles
southeast of Valley De Oro. Movement was northeast at 40 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Dumas, Cactus, Fritch, Sunray, Four Way, Valley De Oro, Boys Ranch,
Masterson and Lake Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3552 10229 3563 10227 3563 10216 3597 10216
3606 10209 3605 10163 3564 10162 3520 10204
TIME...MOT...LOC 0551Z 205DEG 35KT 3586 10210 3569 10198 3538 10198
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
LFMSpecial weather statement, May 11, 12:57 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1257 AM CDT Thu May 11 2023
TXZ017-317-110630-
Palo Duro Canyon TX-Randall TX-
1257 AM CDT Thu May 11 2023
...A strong thunderstorm will impact portions of central Randall
County through 130 AM CDT...
At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Happy, or 10 miles south of Canyon, moving
northeast at 35 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Canyon, Lake Tanglewood, Mescalero Park, Palo Duro Canyon and
Timbercreek Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3487 10214 3518 10178 3504 10162 3493 10163
3475 10190 3475 10200
TIME...MOT...LOC 0557Z 225DEG 31KT 3484 10198
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
LFMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:01 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Hartley, Oldham | 59 min |
| May 10, 7:23 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 52 min |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 39 min |
| May 10, 8:07 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 53 min |
| May 10, 8:20 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 55 min |
| May 10, 9:07 PM CDT | Special Weather Statement | AMA | Hartley | 38 min |
| May 10, 9:12 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 63 min |
| May 10, 9:52 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 53 min |
| May 10, 10:10 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 65 min |
| May 10, 11:02 PM CDT | Special Weather Statement | AMA | Dallam | 28 min |
| May 10, 11:04 PM CDT | Special Weather Statement | AMA | Oldham | 26 min |
| May 11, 12:51 AM CDT | Special Weather Statement | AMA | Moore, Potter | 24 min |
| May 11, 12:57 AM CDT | Special Weather Statement | AMA | Randall | 33 min |
| May 11, 1:48 AM CDT | Special Weather Statement | AMA | Randall | 27 min |
| May 11, 2:59 AM CDT | Special Weather Statement | AMA | Armstrong | 31 min |
| May 11, 3:31 AM CDT | Special Weather Statement | AMA | Armstrong, Carson, Donley, Potter | 29 min |
| May 11, 3:58 AM CDT | Special Weather Statement | AMA | Donley, Gray | 32 min |
| May 11, 4:24 AM CDT | Special Weather Statement | AMA | Donley, Gray | 36 min |
| May 11, 4:53 AM CDT | Special Weather Statement | AMA | Collingsworth | 37 min |
| May 11, 5:24 AM CDT | Special Weather Statement | AMA | Collingsworth | 36 min |
| May 11, 5:55 AM CDT | Special Weather Statement | AMA | Collingsworth | 35 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.